# SDR 96ZZZM1074

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

SLC - DURING CLIMB, SHUT DOWN NR 2 ENGINE DUE TO COMPRESSOR STALLS.  FOUND METAL PARTICLES IN ENGINE BLEED AIR DUCT AND CAPS.  CHANGED ENGINE.  ENGINE OPERATION THEN CHECKED NORMAL.  (M)
